# SDR 03FDEA00493

- Difficulty date: April 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-100
- Aircraft serial: 19082
- Aircraft time: 66,238 hours, 49,268 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473925
- Part serial: 4332
- Condition: Failed
- Location: Cargo Fire Detec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXI INTO IND, LWR AFT CARGO SMOKE ALARM ACTIVATED WITH AFT SMOKE LIGHT AND ARMED LIGHT.  PERFORMED CHECKLIST ITEMS, INCLUDING DISCHARGE OF BOTH BOTTLES.  NO OTHER INDICATIONS OF SMOKE OR FIRE; SYS TEST INDICATES FAULT IN AFT SYSTEM.  REMOVED AND REPLACED LWR AFT CARGO COMP CEU IAW 26-16-012-2.  SYSTEM NOW OPERATES NORMAL.
